Alert archive / Mississippi / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 71, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Mar 30, 2022, 6:49 PM CDT for Covington County, Jefferson Davis County, Smith County, Mississippi. It was in force for 41 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 30, 2022, 6:49 PM CDT (23:49 UTC)
- Expired
- Mar 30, 2022, 7:30 PM CDT
- In force
- 41 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Covington County, MS, Jefferson Davis County, MS, Smith County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 77 km from the middle of the area, began a volume at 23:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 30, 7:00 PM CDT | TSTM WND DMG | 1 E Taylorsville Lot 4, MS | OAK TREE DOWNED ON TRAILER. |
| Mar 30, 7:00 PM CDT | TSTM WND DMG | 1 Nnw Taylorsville, MS | TREE DOWNED ON APARTMENT 103. |
| Mar 30, 7:00 PM CDT | TSTM WND DMG | 1 Wnw Taylorsville, MS | POWER LINE POLES SNAPPED IN HALF. |
| Mar 30, 7:00 PM CDT | TSTM WND DMG | Taylorsville, MS | DOWNED TREES AND POWERLINES. |
| Mar 30, 7:00 PM CDT | TSTM WND DMG | Taylorsville, MS | TREE DOWNED ON CHURCH. |
| Mar 30, 7:00 PM CDT | TSTM WND DMG | Taylorsville, MS | TREE DOWNED ON HOUSE. |
| Mar 30, 7:00 PM CDT | TSTM WND DMG | Taylorsville, MS | TREE DOWNED ON MOBILE HOME. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 30, 12:16 PM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 11.8 hours before the alert went out and 85 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 18 J/kg
- Mixed-layer CIN
- -557 J/kg
- Mixed-layer LCL
- 781 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 177 m²/s²
- 0-3 km storm-relative helicity
- 452 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
763
WUUS54 KJAN 302349
SVRJAN
MSC031-065-129-310030-
/O.NEW.KJAN.SV.W.0071.220330T2349Z-220331T0030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jackson MS
649 PM CDT Wed Mar 30 2022
The National Weather Service in Jackson has issued a
* Severe Thunderstorm Warning for...
Southern Smith County in central Mississippi...
Covington County in southeastern Mississippi...
Southeastern Jefferson Davis County in south central Mississippi...
* Until 730 PM CDT.
* At 649 PM CDT, severe thunderstorms were located along a line
extending from 6 miles south of Raleigh to near Lone Star to near
Society Hill, moving east at 35 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Severe thunderstorms will be near...
Center Ridge around 700 PM CDT.
Collins around 705 PM CDT.
Melba around 710 PM CDT.
Sanford around 730 PM CDT.
Other locations impacted by these severe thunderstorms include
Bassfield, Seminary and Mize.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 800 PM CDT for south central,
central, southeastern and east central Mississippi.
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3139 8996 3151 8990 3166 8979 3177 8975
3178 8965 3195 8965 3200 8932 3180 8932
3180 8940 3143 8940 3144 8982 3139 8982
TIME...MOT...LOC 2349Z 264DEG 30KT 3194 8956 3166 8969 3141 8985
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
DC1 follow-up statement
704
WWUS54 KJAN 310020
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
720 PM CDT Wed Mar 30 2022
MSC031-065-129-310030-
/O.CON.KJAN.SV.W.0071.000000T0000Z-220331T0030Z/
Smith MS-Covington MS-Jefferson Davis MS-
720 PM CDT Wed Mar 30 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR SOUTHEASTERN SMITH...EASTERN COVINGTON AND SOUTHEASTERN JEFFERSON
DAVIS COUNTIES...
At 720 PM CDT, severe thunderstorms were located along a line
extending from Bay Springs to near Stringer to Sumrall, moving east
at 45 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
These severe thunderstorms will remain over mainly rural areas of
southeastern Smith, eastern Covington and southeastern Jefferson
Davis Counties, including the following locations... Seminary.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 800 PM CDT for south central,
central, southeastern and east central Mississippi.
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3160 8956 3170 8947 3180 8941 3200 8935
3200 8932 3180 8932 3180 8940 3143 8940
3144 8979
TIME...MOT...LOC 0020Z 249DEG 39KT 3198 8929 3179 8930 3143 8953
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
TWWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 30, 6:43 PM CDT, 6 minutes earlier.
Area forecast discussion, Mar 30, 6:43 PM CDT, 6 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Jackson MS
643 PM CDT Wed Mar 30 2022
...SEVERE STORMS AND HIGH WINDS EXPECTED IN THE EAST THIS EVENING...
.UPDATE...
Updated for 00Z aviation discussion
&&
.AVIATION...
00Z TAF discussion:
A line of TSRA wl affect GTR-MEI-PIB-HBG until moving east of the
area by 03Z. This line of storms will bring reduced flying
conditions over east MS through 06Z. Elsewhere conditions wl
improve to VFR until after 06Z when MVFR cigs are expected to
develop and prevail areawide until after 14Z. After 14Z VFR
conditions are expected to prevail areawide. /22/
&&
.DISCUSSION...
Through Thursday: At mid afternoon local radars were lit up with
a line of severe storms between the Mississippi river and
Interstate 55 stretching from Sunflower county south to Adams
county. Damaging wind gusts to 80 mph and tornadoes will be
possible with this line of storms. A Tornado Watch was expanded
recently to include east central and southeast Mississippi until 8
pm. Ahead of the line of storms sustained winds of 25 to 35 mph
with gusts up to 55 mph are being observed. A High Wind Warning
remains in effect until 7pm. The severe weather threat will end
with the passage of the line of storms that will be nearly along
the Interstate 55 corridor by 5pm and shift east of our southeast
Mississippi counties by 9 pm. Rain chance will continue to taper
off from the west through the evening and end in the southeast by
midnight. Cooler and drier air will move into our CWA in the wake
of the trailing cold front that is expected to shift southeast of
our CWA by morning. Morning lows will be in the mid 40s northwest
to the mid 50s southeast. Normal lows run in the upper 40s to
lower 50s. Cooler temperatures and dry weather are expected
Thursday.
Thursday night through Tuesday night: Thursday night our winds aloft
will become near zonal as a shortwave shifts east of Mississippi and
mid level ridging starts to move into our CWA. A weak surface high
will spread into our CWA as it becomes centered over northern
Mississippi. This will help maintain dry weather and cooler than
normal temperatures. The surface high will shift east through Friday
night resulting in a light return flow and moisture increase ahead
of another shortwave trough that will shift east across our region
through Saturday. Models have trended drier with this shortwave and
currently wl carry mention of low rain chances across our southern
zones Saturday with dry weather resuming by Saturday evening. The
dry weather will last through Monday but rain chances look to return
from the west Monday evening as another low pressure system
approaches. Models are trending higher with heavy rain and some
potential for strong to severe storms Tuesday into Tuesday evening.
Rainfall amounts look to be between two and three inches with this
system. /22/
&&
.PRELIMINARY POINT TEMPS/POPS...
Jackson 48 68 43 69 / 71 0 0 0
Meridian 52 69 43 70 / 92 0 0 0
Vicksburg 47 69 43 69 / 24 0 0 0
Hattiesburg 54 74 45 75 / 93 0 0 0
Natchez 48 70 44 72 / 24 0 0 0
Greenville 46 65 41 64 / 25 0 0 0
Greenwood 47 66 41 66 / 47 0 0 0
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...High Wind Warning until 7 PM CDT this evening for MSZ028>033-
037>039-043>046-048>052-054>058-061>066-072>074.
LA...None.
AR...None.
&&
22Hazardous weather outlook, Mar 30, 4:11 AM CDT, 14 hours 38 minutes before
Hazardous Weather Outlook National Weather Service Jackson MS 411 AM CDT Wed Mar 30 2022 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-034-040-041-047- 059-060-310915- Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland- Madison LA-Franklin LA-Catahoula-Tensas-Concordia-Bolivar- Sunflower-Washington-Issaquena-Sharkey-Warren-Jefferson-Adams- 411 AM CDT Wed Mar 30 2022 This hazardous weather outlook is for portions of southeast Arkansas, northeast Louisiana, northwest Mississippi, southwest Mississippi, and west central Mississippi. .DAY ONE...Today and Tonight SEVERE THUNDERSTORMS THREAT...Moderate TIMING...Today NON-THUNDERSTORM WINDS THREAT...Significant TIMING...Today Today, severe storms are expected and significant severe weather is possible for the entire outlook area this afternoon into this evening. The primary hazards will be damaging wind gusts up to 80 mph and possible tornadoes. A strong tornado can not be ruled out. (https://www.weather.gov/images/jan/graphicast/1.png) Today, sustained winds of at least 25 to 35 mph with gusts of up to 55 mph are expected across the forecast area before thunderstorms arrive. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Thursday through Tuesday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region today. MSZ025>033-035>039-042>046-048>058-061>066-072>074-310915- Leflore-Grenada-Carroll-Montgomery-Webster-Clay-Lowndes-Choctaw- Oktibbeha-Humphreys-Holmes-Attala-Winston-Noxubee-Yazoo- Madison MS-Leake-Neshoba-Kemper-Hinds-Rankin-Scott-Newton- Lauderdale-Claiborne-Copiah-Simpson-Smith-Jasper-Clarke- Franklin MS-Lincoln-Lawrence-Jefferson Davis-Covington-Jones- Marion-Lamar-Forrest- 411 AM CDT Wed Mar 30 2022 This hazardous weather outlook is for portions of central Mississippi, east central Mississippi, north central Mississippi, northeast Mississippi, and south central Mississippi. .DAY ONE...Today and Tonight SEVERE THUNDERSTORMS THREAT...Moderate TIMING...Today through Tonight NON-THUNDERSTORM WINDS THREAT...Significant TIMING...Today Today, severe storms are expected and significant severe weather is possible for the entire outlook area this afternoon into this evening. The primary hazards will be damaging wind gusts up to 80 mph and possible tornadoes. A strong tornado can not be ruled out. (https://www.weather.gov/images/jan/graphicast/1.png) Today, sustained winds of at least 25 to 35 mph with gusts of up to 55 mph are expected across the forecast area before thunderstorms arrive. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Thursday through Tuesday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region today through tonight. 14 && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* High...Significant severe thunderstorms and tornadoes are likely with strong or violent tornadoes possible. Moderate...Significant severe thunderstorms and tornadoes are likely with strong tornadoes possible. Enhanced...Severe thunderstorms are likely and tornadoes are possible. Slight...Severe thunderstorms and tornadoes are possible. Marginal...Isolated severe thunderstorms are possible. *NON-THUNDERSTORM WINDS* Significant...Scattered downed trees and power lines are likely due to sustained winds over 35 mph and potential wind gusts greater than 50 mph. Elevated...A few downed trees and power lines are possible due to sustained winds ranging from 25 to 35 mph and potential for wind gusts over 40 mph. Travel will also be difficult for those in high profile vehicles. Limited...Weak trees and limbs may break and fall due to sustained winds up to 25 mph and wind gusts around 35 mph. High profile vehicles could also be affected. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN Home page... https://www.weather.gov/jan Stay Aware, Stay Safe NWS JAN Briefing Page... https://www.weather.gov/jan/safe Latest Weather Briefing... https://www.weather.gov/jan/weather_briefing Find NWS JAN on Facebook... https://www.facebook.com/NWSJacksonMS Follow NWS JAN on Twitter... @NWSJacksonMS Follow NWS JAN on Youtube... https://www.youtube.com/user/NWSJacksonMiss ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... Storm Prediction Center (SPC)... https://www.spc.noaa.gov/ Meso Analysis... https://www.spc.noaa.gov/exper/mesoanalysis/ Day 1 through 3 Outlooks... https://www.spc.noaa.gov/products/outlook/ Storm Reports... https://www.spc.noaa.gov/climo/online/
In the hours before
Local storm report, Mar 30, 6:02 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
602 PM CDT WED MAR 30 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0433 PM TSTM WND DMG 4 WNW BYRAM 32.20N 90.31W
03/30/2022 HINDS MS EMERGENCY MNGR
UTILITY POLES AND A TREE DOWNED AT DAVIS RD
PARK. POSSIBLE TORNADO.
&&
DLLocal storm report, Mar 30, 6:06 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
606 PM CDT WED MAR 30 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0532 PM TSTM WND DMG 3 ENE SPRING HILL 33.70N 89.35W
03/30/2022 WEBSTER MS EMERGENCY MNGR
TREE DOWNED ON A POWER LINE NORTH OF
BELLEFONTAINE. POSSIBLE TORNADO.
&&
DLLocal storm report, Mar 30, 6:08 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
608 PM CDT WED MAR 30 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0454 PM TSTM WND DMG GRENADA 33.78N 89.81W
03/30/2022 GRENADA MS EMERGENCY MNGR
A FEW TREES DOWNED IN GRENADA.
&&
DLLocal storm report, Mar 30, 6:14 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
614 PM CDT WED MAR 30 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM TSTM WND GST 2 NW SIDON 33.42N 90.23W
03/30/2022 M62 MPH LEFLORE MS MESONET
AN AG WEATHER SITE NEAR SIDON RECORDED A 62
MPH GUST FROM THE WNW.
&&
DLLocal storm report, Mar 30, 6:16 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
616 PM CDT WED MAR 30 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0442 PM TSTM WND GST JAN AIRPORT 32.32N 90.08W
03/30/2022 M58 MPH RANKIN MS ASOS
OBSERVED AT THE JAN ASOS.
&&
DLLocal storm report, Mar 30, 6:49 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
649 PM CDT WED MAR 30 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0439 PM TSTM WND DMG 2 SSW HAWKINS FIELD 32.31N 90.24W
03/30/2022 HINDS MS EMERGENCY MNGR
TREE DOWNED AT LINDSEY AND MCCAIN.
&&
DLThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 30, 3:44 AM CDT | High Wind Warning | JAN | Adams, Attala, Bolivar, Carroll, Choctaw, Claiborne and 41 more | 15 hr |
| Mar 30, 2:13 PM CDT | Tornado Warning | JAN | Issaquena, Sharkey, Washington | 62 min |
| Mar 30, 2:21 PM CDT | Severe Thunderstorm Warning | JAN | Warren | 39 min |
| Mar 30, 2:31 PM CDT | Severe Thunderstorm Warning | JAN | Bolivar, Washington | 74 min |
| Mar 30, 2:52 PM CDT | Tornado Warning | JAN | Issaquena, Sharkey, Warren, Yazoo | 68 min |
| Mar 30, 2:57 PM CDT | Severe Thunderstorm Warning | JAN | Claiborne, Copiah, Hinds, Warren | 63 min |
| Mar 30, 2:59 PM CDT | Tornado Warning | JAN | Humphreys, Issaquena, Sharkey, Sunflower, Washington, Yazoo | 61 min |
| Mar 30, 3:04 PM CDT | Severe Thunderstorm Warning | JAN | Adams, Jefferson | 56 min |
| Mar 30, 3:12 PM CDT | Tornado Warning | JAN | Bolivar | 33 min |
| Mar 30, 3:20 PM CDT | Severe Thunderstorm Warning | JAN | Leflore, Sunflower | 70 min |
| Mar 30, 3:31 PM CDT | Severe Thunderstorm Warning | JAN | Adams, Claiborne, Franklin, Jefferson | 44 min |
| Mar 30, 3:36 PM CDT | Tornado Warning | JAN | Hinds, Madison, Warren, Yazoo | 54 min |
| Mar 30, 3:47 PM CDT | Severe Thunderstorm Warning | JAN | Carroll, Grenada, Holmes, Humphreys, Leflore | 73 min |
| Mar 30, 3:54 PM CDT | Tornado Warning | JAN | Holmes, Yazoo | 66 min |
| Mar 30, 3:59 PM CDT | Severe Thunderstorm Warning | JAN | Claiborne, Copiah, Hinds, Madison | 61 min |
| Mar 30, 4:11 PM CDT | Flash Flood Warning | JAN | Warren | 97 min |
| Mar 30, 4:23 PM CDT | Tornado Warning | JAN | Hinds, Rankin | 52 min |
| Mar 30, 4:24 PM CDT | Severe Thunderstorm Warning | JAN | Madison, Yazoo | 66 min |
| Mar 30, 4:30 PM CDT | Severe Thunderstorm Warning | JAN | Claiborne, Copiah, Franklin, Jefferson, Lincoln | 60 min |
| Mar 30, 4:32 PM CDT | Tornado Warning | JAN | Attala, Carroll, Choctaw, Holmes, Montgomery, Webster | 58 min |
| Mar 30, 4:34 PM CDT | Tornado Warning | JAN | Attala, Leake, Madison | 56 min |
| Mar 30, 4:38 PM CDT | Severe Thunderstorm Warning | JAN | Grenada, Montgomery | 55 min |
| Mar 30, 4:57 PM CDT | Severe Thunderstorm Warning | JAN | Copiah, Hinds, Leake, Madison, Rankin, Scott and 1 more | 48 min |
| Mar 30, 4:58 PM CDT | Tornado Warning | JAN | Leake, Madison, Rankin, Scott | 41 min |
| Mar 30, 5:20 PM CDT | Tornado Warning | JAN | Choctaw, Clay, Oktibbeha, Webster | 55 min |
| Mar 30, 5:23 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Choctaw, Leake, Neshoba, Winston | 54 min |
| Mar 30, 5:25 PM CDT | Severe Thunderstorm Warning | JAN | Copiah, Lawrence, Lincoln, Simpson | 50 min |
| Mar 30, 5:32 PM CDT | Tornado Warning | JAN | Attala, Leake | 26 min |
| Mar 30, 5:44 PM CDT | Severe Thunderstorm Warning | JAN | Rankin, Scott, Simpson, Smith | 46 min |
| Mar 30, 6:05 PM CDT | Severe Thunderstorm Warning | JAN | Choctaw, Clay, Noxubee, Oktibbeha, Webster, Winston | 55 min |
| Mar 30, 6:14 PM CDT | Severe Thunderstorm Warning | JAN | Covington, Jefferson Davis, Lawrence, Simpson | 46 min |
| Mar 30, 6:17 PM CDT | Tornado Warning | JAN | Clay, Oktibbeha | 24 min |
| Mar 30, 6:29 PM CDT | Severe Thunderstorm Warning | JAN | Newton, Rankin, Scott, Simpson, Smith | 61 min |
| Mar 30, 6:40 PM CDT | Severe Thunderstorm Warning | JAN | Kemper, Neshoba, Noxubee, Winston | 64 min |
| Mar 30, 6:40 PM CDT | Tornado Warning | JAN | Jasper, Smith | 27 min |
| Mar 30, 6:53 PM CDT | Severe Thunderstorm Warning | JAN | Clay, Lowndes, Noxubee, Oktibbeha | 82 min |
| Mar 30, 6:54 PM CDT | Severe Thunderstorm Warning | JAN | Covington, Marion | 51 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.